# SDR TWAA0106221

- Difficulty date: March 30, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN FOUND CORROSION BELOW GALLEY DRAIN STA 148 TO 160, RBL 44 TO RBL 54.  REMOVED CORRODED MEMBRANE.  FABRICATED NEW MEMBRANE PER IPC 53-14-1.  INSTALLED PER 51-30-2.  TREATED PER 51-10-3 AND 51-70-4.
